# SDR AALA202402064786

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 20,149 hours, 7,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR PRESSURE LOW. SERVICED L2 DOOR.
